Archimedean copulas in finite and infinite dimensions - with application to ruin problems

Détails

ID Serval
serval:BIB_41D6DD24BF05
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Archimedean copulas in finite and infinite dimensions - with application to ruin problems
Périodique
Insurance: Mathematics & Economics
Auteur(s)
Constantinescu C., Hashorva E., Ji L.
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
2011
Peer-reviewed
Oui
Volume
49
Numéro
3
Pages
487-495
Langue
anglais
Résumé
In this paper we discuss the link between Archimedean copulas and L(1) Dirichlet distributions for both finite and infinite dimensions. With motivation from the recent papers Weng et al. (2009) and Albrecher et al. (2011) we apply our results to certain ruin problems.
Mots-clé
Dirichlet distribution, Archimedean copula, Ruin probability, Perturbed risk model, Random scaling, Mixing, k-monotone functions, Completely monotone functions, Max-domain of attraction, Gumbel distribution, Davis-Resnick tail property, Weibull distribution
Web of science
Création de la notice
22/08/2011 17:13
Dernière modification de la notice
03/03/2018 16:34
Données d'usage